# SDR IPXA2016111110532

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 57,920 hours, 15,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pulled
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LEFT ENTRY DOOR HAD VERY LOUD HISSING SOUND WHICH DISSIPATED BY TOP OF CLIMB.   FOUND 12 INCHES OF SEAL PULLED OUT OF MCD INSTALLED THE SEAL.  PERFORMED PRESSURIZATION OF ACFT,  NO NOISE NOTED OK FOR SERVICE IAW MM 21-00-00.
